# SDR DALA1304870128

- Difficulty date: February 23, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 77,364 hours, 33,337 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1449144
- Condition: Cracked
- Location: Bs 434 S38l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER FOUND CRACKED AT FS 434 -456 STR38L. REPAIRED CARRIED OUT IAW SRM 53-00-03, REPAIR 2.
